# SDR QXEA200500956

- Difficulty date: May 26, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 13,297 hours, 19,337 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: AP7761000100DW
- Part serial: 64451434
- Condition: Inoperative
- Location: Oil Pressure
- Part time: 10,389 hours, 14,654 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOI - FLIGHT 2204 - THE NR 2 OIL PSI GAUGE WAS FLUCTUATING RANDOMLY TO 15 PSI.  ALL OTHER INDICATIONS NORMAL.  THE AIRCRAFT RETURNED TO FIELD.  MAINTENANCE REPLACED THE NR 2 ENGINE OIL PRESSURE TRANSMITTER AND RESHIMMED NR 2 OIL PRESSURE REGULATOR IAW P&W MM 72-00 PG 503.  OPS CHECKS NORMAL.  NO LEAKS NOTED.  A/C OK FOR SERVICE.
